# SDR FDEA201503271102

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 834 hours, 35,197 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EMER POWER TEST FAILED.  CALLED  MX.
